Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

IMPACT FACTOR 2016: 0.783
5-year IMPACT FACTOR: 0.792

CiteScore 2016: 0.80

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106

Mathematical Citation Quotient (MCQ) 2015: 0.43

See all formats and pricing
In This Section
Volume 16, Issue 2 (Jan 2008)


Inverse problem for the Schrödinger operator in an unbounded strip

L. Cardoulis
  • Université de Toulouse 1, UMR 5640, Ceremath/MIP, Place Anatole, France, 31000 Toulouse, France. Email: laure.cardoulis@univ-tlse1.fr
/ M. Cristofol
  • Université de Provence, CMI, UMR CNRS 6632, 39, rue Joliot Curie, 13453 Marseille Cedex 13, France, Université Paul Cézanne, IUT de Marseille, France. Email: cristo@cmi.univ-mrs.fr
/ P. Gaitan
  • Université de Provence, CMI, UMR CNRS 6632, 39, rue Joliot Curie, 13453 Marseille Cedex 13, France, Université de la Méditerranée, IUT d'Aix en Provence, France. Email: gaitan@cmi.univ-mrs.fr
Published Online: 2008-05-09 | DOI: https://doi.org/10.1515/JIIP.2008.009


We consider the operator H := i∂t + ∇ . (c∇) in an unbounded strip Ω in ℝ2, where . We prove an adapted global Carleman estimate and an energy estimate for this operator. Using these estimates, we give a stability result for the diffusion coefficient c(x, y).

Key words.: Inverse problem; Schrödinger operator; Carleman estimate

About the article

Received: 2007-01-25

: 2007-07-05

Published Online: 2008-05-09

Published in Print: 2008-03-01

Citation Information: Journal of Inverse and Ill-posed Problems, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/JIIP.2008.009. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Laure Cardoulis
Comptes Rendus Mathematique, 2012, Volume 350, Number 19-20, Page 891
Chuang Zheng
Mathematical Control and Related Fields, 2015, Volume 5, Number 1, Page 177
Yavar Kian, Quang Sang Phan, and Eric Soccorsi
Inverse Problems, 2014, Volume 30, Number 5, Page 055016
Laure Cardoulis and Patricia Gaitan
Comptes Rendus Mathematique, 2010, Volume 348, Number 3-4, Page 149
Michel Cristofol and Lionel Roques
Mathematical Biosciences, 2008, Volume 215, Number 2, Page 158
Liviu I Ignat, Ademir F Pazoto, and Lionel Rosier
Inverse Problems, 2012, Volume 28, Number 1, Page 015011
Michel Cristofol and Eric Soccorsi
Applicable Analysis, 2011, Volume 90, Number 10, Page 1499
N. Baranibalan, K. Sakthivel, K. Balachandran, and J.-H. Kim
Applicable Analysis, 2009, Volume 88, Number 4, Page 529
K. Sakthivel, N. Baranibalan, J.-H. Kim, and K. Balachandran
Acta Applicandae Mathematicae, 2010, Volume 111, Number 2, Page 129

Comments (0)

Please log in or register to comment.
Log in